# SDR HNAA2024040300260

- Difficulty date: March 5, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 19-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2131 CORROSION ON CTR OMEGA BEAM BTW FR19-23.  R&R'D OMEGA BEAM IAW SRM51-40-02
